• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Automorphisms of singular three-dimensional cubic hypersurfaces

European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 761-777.

We classify three-dimensional singular cubic hypersurfaces with an action of a finite group G, which are not G-rational and have no birational structure of G-Mori fiber space with the base of positive dimension. Also we prove the 𝔄5A5-birational superrigidity of the Segre cubic.